# SDR HEEA082462

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Part serial: A17503416
- Condition: Damaged
- Location: M/R Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE TIP CAP HAS FIBERGLASS BETWEEN INTERNAL AND EXTERNAL DOUBLER BROKEN.  CRACK IN THE ABRASION STRIP ON THE LOWER SIDE.
